CSpace

Browse/Search Results:  1-10 of 47 Help

Selected(0)Clear Items/Page:    Sort:
Macroscopic damping model for structural dynamics with random polycrystalline configurations 期刊论文
ACTA MECHANICA SINICA, 2018, 卷号: 34, 期号: 3, 页码: 493-506
Authors:  Yang, Yantao;  Cui, Junzhi;  Yu, Yifan;  Xiang, Meizhen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Polycrystalline cluster  Dynamical equation  Damping coefficient  Two-scale homogenization method  Atomic-Continuum Coupled Model  
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
Local energy- and momentum-preserving schemes for Klein-Gordon-Schrodinger equations and convergence analysis 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 33, 期号: 4, 页码: 1329-1351
Authors:  Cai, Jiaxiang;  Hong, Jialin;  Wang, Yushun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
conservation law  convergence analysis  Klein-Gordon-Schrodinger equations  local structure  structure-preserving algorithm  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
VANISHING VISCOSITY FOR NON-ISENTROPIC GAS DYNAMICS WITH INTERACTING SHOCKS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 6, 页码: 1699-1720
Authors:  Shi, Xiaoding;  Yong, Yan;  Zhang, Yinglong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vanishing viscosity  non-isentropic gas dynamics  interacting shock  contact discontinuity  
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method